Self-similar solutions of the one-dimensional Landau–Lifshitz–Gilbert equation

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01951336
Contributor : André de Laire <>
Submitted on : Tuesday, December 11, 2018 - 1:24:13 PM
Last modification on : Wednesday, January 2, 2019 - 4:05:56 PM

Identifiers

  • HAL Id : hal-01951336, version 1

Collections

Citation

Susana Gutiérrez, André de Laire. Self-similar solutions of the one-dimensional Landau–Lifshitz–Gilbert equation. Nonlinearity, IOP Publishing, 2015, 28 (5), pp.1307-1350. ⟨hal-01951336⟩

Share

Metrics

Record views

18